Iqbal, A., Toor, A.h. (2004) Stability of Mixed Nash Equilibria in Symmetric Quantum Games. Communications in Theoretical Physics, 42 (3). 335-338 doi:10.1088/0253-6102/42/3/335
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Stability of Mixed Nash Equilibria in Symmetric Quantum Games | ||
Journal | Communications in Theoretical Physics | ||
Authors | Iqbal, A. | Author | |
Toor, A.h. | Author | ||
Year | 2004 (September 15) | Volume | 42 |
Issue | 3 | ||
Publisher | IOP Publishing | ||
DOI | doi:10.1088/0253-6102/42/3/335Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8973535 | Long-form Identifier | mindat:1:5:8973535:4 |
GUID | 0 | ||
Full Reference | Iqbal, A., Toor, A.h. (2004) Stability of Mixed Nash Equilibria in Symmetric Quantum Games. Communications in Theoretical Physics, 42 (3). 335-338 doi:10.1088/0253-6102/42/3/335 | ||
Plain Text | Iqbal, A., Toor, A.h. (2004) Stability of Mixed Nash Equilibria in Symmetric Quantum Games. Communications in Theoretical Physics, 42 (3). 335-338 doi:10.1088/0253-6102/42/3/335 | ||
In | (2004, September) Communications in Theoretical Physics Vol. 42 (3) IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |